MathSciNet Relay Station
MathSciNet bibliographic data
MR1428510 60F10 (60F15 60G20 62E20)
Shao, Qi-Man Self-normalized large deviations. Ann. Probab. 25 (1997), no. 1, 285–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement